Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have urine infection. Tongue colour changed to purple. Songraphy report showing normal. Why pus cells are increasing?

my mom facing urine infection from last 9 months showing pus cells 80 to 100 hpf , rbc 5-6, protin trace & her diabetise is fasting 145 & post lunch 194 but in aug 2011 diabatise is 659 & post lunch 345 & her tounge is showing purple we have done many treatements & doctors but till today urine infection not curing kindly help me ,we have done urine cultre,in that e-coil battaria is showing, sono grapy post void .pre void ,every songraphy report showing normal, then why pus cells are increasing ?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Urine infection will not go away till her blood sugar levels are settled.
Uncontrolled diabetes leads to uncontrolled urine infection.
Consult your doctor and put your mother on injection insulin along with proper antibiotic course ( after a fresh urine culture ) for at least 2 to 3 weeks.
Control of diabetes is must for the control of her urine infection.
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor